# SDR DALA14022125805

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT UPPER SURFACE AT BS 377.7 BL-0.  REMOVED CORROSION ON MAIN CABIN FLOOR SUPPORT UPPER SURFACE AT BS 377.7, BL-0 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  R & R FLOOR SUPPORT, BL-0 BETWEEN STA 324 TO STA 418 IAW SRM.
